Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 685621, 9 pages
http://dx.doi.org/10.1155/2013/685621
Research Article

Oscillation of a Class of Fractional Differential Equations with Damping Term

School of Science, Shandong University of Technology, Zibo, Shandong 255049, China

Received 19 May 2013; Accepted 11 July 2013

Academic Editors: J. Banaś and M. M. Cavalcanti

Copyright © 2013 Huizeng Qin and Bin Zheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [7 citations]

The following is the list of published articles that have cited the current article.

  • Suleyman Ogrekci, “Interval oscillation criteria for functional differential equations of fractional order,” Advances In Difference Equations, 2015. View at Publisher · View at Google Scholar
  • Mustafa Bayram, Hakan Adiguzel, and Suleyman Ogrekci, “Oscillation of fractional order functional differential equations with nonlinear damping,” Open Physics, vol. 13, no. 1, pp. 377–382, 2015. View at Publisher · View at Google Scholar
  • Mustafa Bayram, Hakan Adiguzel, and Aydin Secer, “Oscillation criteria for nonlinear fractional differential equation with damping term,” Open Physics, vol. 14, no. 1, pp. 119–128, 2016. View at Publisher · View at Google Scholar
  • 玉剑 马, “Oscillation of Nonlinear Fractional Partial Differential Equation with Damping,” Pure Mathematics, vol. 06, no. 03, pp. 157–161, 2016. View at Publisher · View at Google Scholar
  • Mustafa Bayram, Aydin Secer, and Hakan Adiguzel, “Oscillatory behavior of solutions of differential equations with fractional order,” Applied Mathematics and Information Sciences, vol. 11, no. 3, pp. 683–691, 2017. View at Publisher · View at Google Scholar
  • Bahaa Abdalla, Thabet Abdeljawad, Jehad Alzabut, and Kamaleldin Abodayeh, “New Oscillation Criteria for Forced Nonlinear Fractional Difference Equations,” Vietnam Journal of Mathematics, vol. 45, no. 4, pp. 609–618, 2017. View at Publisher · View at Google Scholar
  • Thabet Abdeljawad, Bahaaeldin Abdalla, and Jehad Alzabut, “On the oscillation of higher order fractional difference equations with mixed nonlinearities,” Hacettepe Journal of Mathematics and Statistics, vol. 47, no. 2, pp. 207–217, 2018. View at Publisher · View at Google Scholar